# SDR HEEA0011120

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: HL923
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 7000839904
- Condition: Reads Low
- Location: Radar Altimeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION READS 30 DEGREES LOW; LOOSE PART INSIDE; DH LAMP COVER MISSING.
